MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2965-24
Medical Device Problem Code Radiation Leak (1357)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient noticed a leakage of chemotherapy product (5-fluorouracil) with skin contamination.It would be a crack at the injection site of the y-connector.In addition, a venous return and blockage of the implantable chamber by probable coagulation were reported.The same incident was noted by a nurse when the gripper was replaced.
 
Additional Manufacturer Narrative
Operator of device is unknown.No information has been provided to date.The lot 4218799 was manufactured with (b)(4) units, lot met the requirements to release the lot with no deviations identified during their manufactured.The complaint returned unit was visually inspected at 12 inches to 16 inches under normal conditions of illumination.One sample was received for evaluation; the returned sample was received decontaminated and without its original package inside a plastic bag.The root cause is that the product became damaged after left the shm facility, because the material undergoes 100% occlusion test, and the components are required to be in good condition to be able to perform the test.No actions taken up today since the failure is not associated to manufacturing process.

Brand Name
DELTEC GRIPPER PLUS NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15607102
Report Number3012307300-2022-24069
Device Sequence Number2314697
Product Code FPA
UDI-Device Identifier10610586027734
UDI-Public10610586027734
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-2965-24
Device Catalogue Number21-2965-24
Device Lot Number4218799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Initial Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown